# SDR SWAA2017033012858

- Difficulty date: March 21, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 27,032 hours, 15,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A0081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRAP UNDER LOWER SILL WEB CRACKED AT BS 827.  R&R STRAP IAW SRM & DWG.
